# SDR USAA2012072600010

- Difficulty date: July 25, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 39,846 hours, 14,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK ODOR ON TAKEOFF FROM ORD WHICH DISSIPATED SHORTLY AFTER TAKEOFF BUT RETURNED AGAIN ON DESCENT.  MAINTENANCE REMOVED AND REPLACED THE APU AND PERFORMED ECS DECONTAMINATION.  VENDOR REPORT FROM HONEYWELL INDICATED NO EVIDENCE OF OIL LEAK.  DRAIN MAST AND LOAD COMPRESSOR SEAL HAD NO SIGNS OF LEAKAGE.  CONFIRMED BY US AIRWAYS ENGINEER.  APU WAS RETURNED TO SERVICE AND INSTALLED ON ANOTHER AIRCRAFT.  NO SUBSEQUENT CABIN ODOR REPORTS ON EITHER AIRCRAFT.
